# SDR AW42007F00000

- Difficulty date: June 8, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N784WW
- Make and model: Cessna 172R
- Aircraft serial: 17280816
- Engine: Cont IO360*
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Nut
- Part number: MS21042L5
- Condition: Loose
- Location: Horizontal Stab
- Part time: 691 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE PERFORMANCE OF A 100 HOUR INSPECTION, SLIGHT MOVEMENT OF THE HORIZONTAL STABILIZER WAS NOTED RELATIVE TO THE RT SIDE OF THE FUSELAGE.  INVESTIGATION FOUND THAT THE RT FWD ATTACH BOLT NUT APPEARED TO BE SLIGHTLY LOOSE OR UNDER-TORQUED.  REMOVED ATTACH BOLT AND INSPECTED HARDWARE AND HOLE.  BOLT AND HOLE DID NOT SHOW ANY APPRECIABLE WEAR.  CHECKED LT FWD ATTACH POINT AND NUT TORQUE ALSO SEEMED TO BE LOW ALTHOUGH THERE WAS NO NOTICEABLE PLAY AT THIS ATTACH POINT.  NONE OF THE ATTACH HARDWARE FOR THE HORIZONTAL OR VERTICAL STABILIZER HAD TORQUE SEAL ON THE NUTS OR BOLT HEADS AND THERE WAS NO EVIDENCE THAT ANY HAD EVER BEEN INSTALLED.  AS A PRECAUTION, ALL THE MS21042L5 NUTS FOR ALL THE HORIZONTAL AND VER
